# SDR 2021F00258

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30661
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 663.75
- Part time: 44,943 hours, 25,145 cycles
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED INSPECTION WAS FOUND FRAME FITTING LH AND RH SIDE WITH CRACK AT STA 663.75. INSPECTION COMPLIED AS PER FAA AD 2021-09-06.
